Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Solitary waves due to x(2):x(2) cascading

Autor
Menyuk, C.; Schiek, R.; Torner, L.
Tipus d'activitat
Article en revista
Revista
Journal of the Optical Society of America B. Optical physics
Data de publicació
1994-12
Volum
11
Número
12
Pàgina inicial
2434
Pàgina final
2443
DOI
https://doi.org/10.1364/JOSAB.11.002434 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/97628 Obrir en finestra nova
URL
https://www.osapublishing.org/josab/abstract.cfm?uri=josab-11-12-2434&origin=search Obrir en finestra nova
Resum
Solitary waves in materials with a cascaded x(2):x(2) nonlinearity are investigated, and the implications of the robustness hypothesis for these solitary waves are discussed. Both temporal and spatial solitary waves are studied. First, the basic equations that describe the x(2):x(2) nonlinearity in the presence of dispersion or diffraction are derived in the plane-wave approximation, and we show that these equations reduce to the nonlinear Schrödinger equation in the limit of large phase mismat...
Citació
Menyuk, C., Schiek, R., Torner, L. Solitary waves due to x(2):x(2) cascading. "Journal of the Optical Society of America B. Optical physics", Desembre 1994, vol. 11, núm. 12, p. 2434-2443.
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants